# SDR AALA20170917005

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 63,638 hours, 8,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CEILING MOUNTED EMERGENCY EXIT SIGN BY THE R3 DOOR IS BROKEN, HANGING FROM WIRES.  REMOVED AND REPLACED EXIT SIGN PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
